Skip to main content
placeholder image

Variation of Poincare recurrence times in discrete dynamical systems

Journal Article


Download full-text (Open Access)

Abstract


  • This paper is concerned with the variation and standard deviation of

    recurrence times in discrete dynamical systems.

Authors


  •   Ismael, Mimoon (external author)
  •   Nillsen, Rodney
  •   Williams, Graham H. (external author)

Publication Date


  • 2014

Citation


  • Ismael, M., Nillsen, R. & Williams, G. (2014). Variation of Poincare recurrence times in discrete dynamical systems. Advances and Applications in Discrete Mathematics, 14 (2), 95-123.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5105&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4086

Number Of Pages


  • 28

Start Page


  • 95

End Page


  • 123

Volume


  • 14

Issue


  • 2

Place Of Publication


  • India

Abstract


  • This paper is concerned with the variation and standard deviation of

    recurrence times in discrete dynamical systems.

Authors


  •   Ismael, Mimoon (external author)
  •   Nillsen, Rodney
  •   Williams, Graham H. (external author)

Publication Date


  • 2014

Citation


  • Ismael, M., Nillsen, R. & Williams, G. (2014). Variation of Poincare recurrence times in discrete dynamical systems. Advances and Applications in Discrete Mathematics, 14 (2), 95-123.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5105&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4086

Number Of Pages


  • 28

Start Page


  • 95

End Page


  • 123

Volume


  • 14

Issue


  • 2

Place Of Publication


  • India